Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Tianeptine

Posted by climbnonstop on July 27, 2008, at 12:35:02

In reply to Re: Tianeptine WickedGirl, posted by Marty on July 18, 2008, at 23:25:50

hy guys!
I read all the posts about Tianeptine and decided to give it a shot (I live in Europe, so with an appointment at my Pdoc I've got one month supply).This is day 2, it's early to feel something solid, but i feel spacey and nervous and i mean nervous, yelled at my wife, argued with an neighbour...Is this normal?that nervousness?Another thing that borrows me a lot is that I feel phisically weak (I train every day), so weak that I didn't managed to train.All my tendons and ligaments are hurting.Is this possible that Tian reduced my cortisol and/or my norepinephine levels too low.On one hand I feel better (no anticipatory anxiety, sweats), on the other I feel nervous (a benzo could help for shure but I already feel musculary weak)and as I mentioned, this strange weakness...Somebody knows why?
PS:I'm on 12,5 X 3 pills daily.
Thanks :)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:climbnonstop thread:835336
URL: http://www.dr-bob.org/babble/20080727/msgs/842328.html